# SDR IPXA2022071484178

- Difficulty date: June 27, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SP1153059117
- Condition: Cracked
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR CARGO FLOOR SUPPORT ANGLE (RETAINER) IS CRACKED AT STA 1521 AND LBL10 TO RBL 10.REMOVED, FABRICATED, REPLACED RETAINER IAW SRM 51-31-01 (MINOR)
